Coming Special Issue
Volume 7, Issue 1-1
Expiring Date:
Nov. 30, 2017
Submit a Manuscript
share
Special Issues
Expand the Popularity of Your Conference
Publish conference papers as a Special Issue
Send your Special Issue proposal to:
special.issues@sciencepublishinggroup.com
Submit Hot Topics
Submit
If you wish to order hard copies, please click here to know more information.
Home / Journals / Applied and Computational Mathematics / Singular Integral Equations and Fractional Differential Equations
Singular Integral Equations and Fractional Differential Equations
Lead Guest Editor:
Dr. Babak Shiri
Faculty of Mathematical Sciences, University of Tabriz, Tabriz, East Azerbaijan, Iran
Guest Editors
Ercan Çelik
Department of Mathematics, Ataturk University
Erzurum, Turkey
Elham Sefidgar
Applied Mathematics, Atatürk university
Erzurum, Turkey
Mohammad Saidul Islam
Science & Engineering Faculty, Queensland University of Technology
Brisbane, Queensland, Australia
Mehar Chand
Department of Applied Sciences, Guru Kashi University
Bathinda, India
Zahra Moayyerizadeh
Department of Mathematics, Lorestan University
Khorramabad, Lorestan, Iran
Dr. Mehdi Ahmadi
Department of Mathematics, Malayer University
Malayer, Hamadan, Iran
Dr. Davoud Abdollahi
Department of Applied Mathematics, University of Tabriz
Tabriz, East Azerbaijan, Iran
Kholamreza Karamali
Faculty of science, Islamic Azad University South Tehran Branch
Tehran, Iran
Dr. Hossein Fazli
Department of Applied Mathematic, University of Tabriz
Tabriz, East Azerbaijan Province, Iran
Mahnaz Kashfi
Department of Applied Mathematics, University of Tabriz
Tabriz, East Azerbaijan Province, Iran
Paper List
1
Authors: Gholamreza Karamali, Babak Shiri, Mahnaz Kashfi
Pages: 1-11 Published Online: Apr. 11, 2017
DOI: 10.11648/j.acm.s.2018070101.11
Views 502 Downloads 69
2
Authors: Gholamreza Karamali, Babak Shiri, Elham Sefidgar
Pages: 12-17 Published Online: May 13, 2017
DOI: 10.11648/j.acm.s.2018070101.12
Views 412 Downloads 26
Introduction
Integral algebraic equations, weakly singular integral equations, singular integral equations of Cauchy type are completely different branch of singular integral equations. However, the singularities of their kernels are their common difficulties and problems. The system of integral algebraic equations has singularity in an open interval of the real or the complex fields. The other types of singular integral equations have singularity in discrete sets. The Abel’s integral equations are important weakly type singular integral equations. They have been studied in last two centuries. The fractional integrals or derivatives are also weakly singular integrals. In the last three decade, fractional (partial) deferential equations have been received more attention and applications. It seems that the results of weakly singular integral equations can be applied in the fractional differential equations and vice versa. The kernel of Cauchy type singular integral equations also is similar to the kernel of weakly singular integral equations but it has completely different analysis and applications. The aim of this special issue is to consider these topics in one issue.

Aims and scopes:
(1) Integral-Algebraic Equations
(2) Weakly Singular Integral Equations
(3) Abel Integral Equations
(3) Singular Integral Equations of Cauchy Type
(4) Fractional Differential Equations
(5) Fractional Partial Differential Equations
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931